# SDR 20000620SH007

- Difficulty date: May 28, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Engine: Pwa PT6A28
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 3031417CL3
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ITT READING LOW IN ALL CONDITIONS OF OPERATION.  DETERMINED PROBLEM TO BE AN INTERNAL SHORT IN THE TRIM HARNESS ON THE RIGHT ENGINE.  REPLACED TRIM HARNESS WITH SERVICEABLE TRIM HARNESS AND CALIBRATED ITT AIRFRAME SYSTEM RESISTANCE.  INSPECTED ENGINE FOR HIDDEN DAMAGE.  NO DAMAGE FOUND. PERFORMED JET-CALIBRATION OF ALL INDICATING SYSTEMS.  PERFORMED DPS RUN.  ALL CHECKED GOOD.  (X)
